# SDR R61A201503120197

- Difficulty date: March 12, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 27,475 hours, 20,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SPLICE PLATE RT SHEAR PLATE AT FRAMES 87-88.  MAINTENANCE R & R SPLICE PLATE RT SHEAR PLATE AT FR 88/87 IAW SRM 51-21-02, 51-40-02, PN 170-65644-001, SPLICE PLATE.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
